# SDR CA090605003

- Difficulty date: June 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Failed
- Location: Xmsion Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH ACUTATOR FAILED. TROUBLESHOOTING FOUND FAULTY SWITCH IN ACTUATOR ASSY.  SERVICABLE ACTUATOR INSTALLED.
